# SDR CVGA20120521001

- Difficulty date: May 21, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N998CX
- Make and model: Cessna 750
- Aircraft serial: 7500098
- Aircraft time: 9,923 hours, 5,873 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RUDDER LIMIT FAIL B AMBER CAS MESSAGE.
